On some possible applications of concentration waves
Doklady Akademii Nauk, Tome 224 (1975) no. 1, pp. 62-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_1_a13,
author = {Yu. I. Balkareǐ and M. G. Nikulin},
title = {On some possible applications of concentration waves},
journal = {Doklady Akademii Nauk},
pages = {62--63},
year = {1975},
volume = {224},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_1_a13/}
}
Yu. I. Balkareǐ; M. G. Nikulin. On some possible applications of concentration waves. Doklady Akademii Nauk, Tome 224 (1975) no. 1, pp. 62-63. http://geodesic.mathdoc.fr/item/DAN_1975_224_1_a13/